# SDR SIMA20141231004

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 30,739 hours, 21,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMER LIGHTS PULSATE ON & OFF.  DEFERRED IAW MEL 33-32.  REPLACED RELAY K135 ON PCB5 JB-11 IAW MM 24-06-11 & CMM 24-06-00.  ALL OPERATIONAL CHECKS GOOD.  EMER LIGHTING SYS OPERATIONS CHECKED GOOD.  MEL ITEM RESTORED.
